# SDR 95ZZZX5507

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5067
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rear Bar
- Part number: 355A38004005
- Condition: Bearing Defect
- Location: M/R Xmsn
- Part time: 194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPHERICAL BEARING PULLED.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
